# SDR 08FDEA02814

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: ARC1953507
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP UPPER SKIN SURFACE IS CRACKED BETWEEN THE SECOND AND THIRD FLAP VANE TRACK.  REMOVED DAMAGED AREA IAW DC/MD-10 SRM 57-10-00;  VOL I, FIG 85.  FABRICATED REPAIR DOUBLER AND FILLER IAW DCMD-10 SRM 57-10-00,  VOL I, FIG 85.  ALODINED AND PRIMED REPAIR DOUBLER AND FILLER IAW DC/MD-10 SRM 51-21-01, VOL II.  INSTALLED DOUBLER AND FILLER IAW DC/MD-10 SRM 57-10-00, VOL I, FIG 85.
